You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The True Characteristic Function of the F Distribution
P. C. B. Phillips
Vol. 69, No. 1 (Apr., 1982), pp. 261-264
Stable URL: http://www.jstor.org/stable/2335882
Page Count: 4
You can always find the topics here!Topics: Eigenfunctions, Mathematical moments, Hypergeometric functions, Degrees of freedom, Mathematical independent variables, Mathematical integrals
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Formulae that are given in the literature for the characteristic function of the F distribution are incorrect and imply that the distribution has finite moments of all orders. Correct formulae are derived and the asymptotic behaviour of the characteristic function in the neighbourhood of the origin is characterized.
Biometrika © 1982 Biometrika Trust